Denial of Service Attacks

Qijun Gu, Peng Liu

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Scopus citations
Original languageEnglish (US)
Title of host publicationHandbook of Computer Networks
PublisherJohn Wiley and Sons
Pages454-468
Number of pages15
Volume3
ISBN (Print)9780471784609
DOIs
StatePublished - Jan 4 2012

All Science Journal Classification (ASJC) codes

  • Business, Management and Accounting(all)

Cite this

Gu, Q., & Liu, P. (2012). Denial of Service Attacks. In Handbook of Computer Networks (Vol. 3, pp. 454-468). John Wiley and Sons. https://doi.org/10.1002/9781118256107.ch29